Alert archive / Maine / Wind Advisories in 2010

Wind Advisory 13, NWS Gray, ME

November 17, 20108 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Nov 17, 2010, 2:51 PM EST for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Nov 17, 2010, 6:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2010, 2:51 PM EST (19:51 UTC)
In effect from
Nov 17, 2010, 6:00 PM EST
Expired
Nov 18, 2010, 7:00 AM EST
In force
13 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2010-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2010-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 663 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
663 m²/s²
0-3 km storm-relative helicity
829 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS71 KGYX 171951
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
251 PM EST WED NOV 17 2010

MEZ007>009-012-013-018>020-023-024-NHZ001>010-013-014-180900-
/O.NEW.KGYX.WI.Y.0013.101117T2300Z-101118T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON-AUBURN...LIVERMORE FALLS...BIDDEFORD...SACO...
OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
251 PM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. 

* LOCATIONS...NEW HAMPSHIRE AND SOUTHERN MAINE.

* HAZARDS...STRONG AND GUSTY WINDS.

* TIMING...WINDS ARE EXPECTED TO BE STRONGEST NEAR MIDNIGHT.

* WIND SPEED/GUSTS...SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE
  EXPECTED WITH GUSTS TO AROUND 45 MPH. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

&&

$$

POHL
2 follow-up statements
780 
WWUS71 KGYX 172341 AAA
NPWGYX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
641 PM EST WED NOV 17 2010

MEZ014-021-022-025>028-180745-
/O.EXA.KGYX.WI.Y.0013.000000T0000Z-101118T1200Z/
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...MADISON...SKOWHEGAN...PITTSFIELD...
AUGUSTA...WATERVILLE...WINTERPORT...UNITY...BATH...TOPSHAM...
BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...
THOMASTON...BELFAST...LINCOLNVILLE
641 PM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* LOCATIONS...NEW HAMPSHIRE AND CENTRAL AND SOUTHERN MAINE.

* HAZARDS...STRONG AND GUSTY WINDS.

* TIMING...WINDS ARE EXPECTED TO BE STRONGEST CLOSE TO MIDNIGHT
  AND INTO THE PREDAWN HOURS.

* WIND SPEED/GUSTS...SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE
  EXPECTED WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS 
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED 
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...
FORECASTS...AND WARNINGS.

&&

$$

MEZ007>009-012-013-018>020-023-024-NHZ001>010-013-014-180745-
/O.CON.KGYX.WI.Y.0013.000000T0000Z-101118T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON-AUBURN...LIVERMORE FALLS...BIDDEFORD...SACO...
OLD ORCHARD BEACH...KITTERY...PORTLAND...SOUTH PORTLAND...
WESTBROOK...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
641 PM EST WED NOV 17 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* LOCATIONS...NEW HAMPSHIRE AND CENTRAL AND SOUTHERN MAINE.

* HAZARDS...STRONG AND GUSTY WINDS.

* TIMING...WINDS ARE EXPECTED TO BE STRONGEST CLOSE TO MIDNIGHT
  AND INTO THE PREDAWN HOURS.

* WIND SPEED/GUSTS...SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE
  EXPECTED WITH GUSTS TO 45 MPH.

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS 
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED 
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...
FORECASTS...AND WARNINGS.

&&

$$

HANES
862 
WWUS71 KGYX 180740
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
240 AM EST THU NOV 18 2010

MEZ007>009-012>014-018>028-NHZ001>010-013-014-181200-
/O.CON.KGYX.WI.Y.0013.000000T0000Z-101118T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
240 AM EST THU NOV 18 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

* LOCATIONS...NEW HAMPSHIRE AND CENTRAL AND SOUTHERN MAINE.

* HAZARDS...STRONG AND GUSTY WINDS.

* TIMING...WINDS ARE EXPECTED TO BE STRONGEST CLOSE TO MIDNIGHT 
  AND INTO THE PREDAWN HOURS. 

* WIND SPEED/GUSTS...SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE 
  EXPECTED WITH GUSTS TO 45 MPH. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS 
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED 
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...
FORECASTS...AND WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Nov 17, 2:32 PM EST, 19 minutes earlier.

Area forecast discussion, Nov 17, 2:32 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
232 PM EST WED NOV 17 2010

.SYNOPSIS...
A STRONG NORTHWEST FLOW WILL SET UP BEHIND A COLD FRONT TONIGHT AND
THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST THURSDAY NIGHT
AND FRIDAY. HIGH PRESSURE WILL SHIFT OFFSHORE FRIDAY NIGHT AS A
COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT WILL CROSS THE
REGION ON SATURDAY. HIGH PRESSURE WILL BUILD OVER THE REGION
SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE WILL SHIFT OFFSHORE
MONDAY AS A WARM FRONT PUSHES INTO NEW ENGLAND FROM THE SOUTHWEST.
THE WARM FRONT WILL STALL OVER THE REGION MONDAY NIGHT AND
TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE TRACKING ALONG THE SAINT LAWRENCE RIVER VALLEY
TONIGHT WILL GENERATE SOME FORECAST ISSUES. CURRENT RADAR RETURNS
SHOW THE BULK OF THE PRECIPITATION MOVING INTO NORTHERN MAINE WITH
SOME CLEARING OVER SOUTHERN MAINE AND NEW HAMPSHIRE. RADAR ALSO
INDICATING A BAND OF PRECIPITATION OVER GRAFTON COUNTY WHICH IS
EXPECTED TO SLIDE INTO MAINE LATER THIS AFTERNOON. ASIDE FROM
THAT...PRECIPITATION OVER THE AREA SHOULD BE DECREASING.

ACT TWO...AS THE LOW BEGINS TO TRACK FURTHER ALONG THE SAINT
LAWRENCE THE PRESSURE GRADIENT OVER NEW HAMPSHIRE AND MAINE WILL
BEGIN TO INCREASE. ONCE THE WINDS GET AROUND TO THE WEST TO
NORTHWEST AND COLD AIR ADVECTION GETS GOING...EXPECT VERY
EFFICIENT MOMENTUM TRANSFER FROM ABOUT 900MB DOWN TO THE SURFACE.
BUFKIT FORECAST SOUNDINGS SHOW 50-60KTS DROPPING AS LOW AS 2000
FEET AGL AROUND MIDNIGHT. WHILE WINDS WILL LIKELY NOT BE THAT
STRONG...EXPECT THEM TO BE STRONG ENOUGH TO WARRANT A WIND
ADVISORY. THERE MAY BE SOME SCATTERED POWER OUTAGES AS THE WIND
GUSTS SHOULD APPROACH 45MPH OR SO AND BRING DOWN SMALL LIMBS.

&&

.SHORT TERM /THURSDAY/...
LOW PRESSURE CONTINUES ITS TREK UP THE SAINT LAWRENCE. AS THE
CENTER MOVES FURTHER AWAY FROM THE CWA IN THE MORNING THE WINDS
SHOULD BEGIN TO DIMINISH. EXPECT THEM TO DROP BELOW ADVISORY
CRITERIA EARLY IN THE MORNING AND THEN CONTINUE TO GUST TO AROUND
25MPH MOST OF THE DAY. WITH NORTHWEST FLOW IN PLACE...THE
MOUNTAINS MAY SEE SOME WEAK UPSLOPE SHOWERS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE OUTLOOK PERIOD WILL BE CHARACTERIZED BY A SERIES OF FAST
MOVING PROGRESSIVE (CLIPPERS)S/WVES WITH ASSOC COLD FRONTS MOVG THRU THE
REGION. ALL OF THESE SYSTEMS WILL BE MOISTURE STARVED SO ANY PCPN
WILL BE PRIMARILY RESTRICTED TO THE MTNS AND FOOTHILLS...XCPT THE
SYSTM LATE MON INTO TUE. THE FIRST CANADIAN CLIPPER WILL MOVE
ACROSS THE ROOFTOP OF MAINE LATE FRI NGT AND SAT AND THEN WILL
DRAG A COLD FRONT IN ITS WAKE..THIS WILL BRING MUCH COLDER TEMPS
FOR LATE SAT INTO SUN. HIGH PRES WILL SETTLE OVER THE AREA SUN BUT
WILL QUICKLY EXIT TO THE E AS THE NEXT CLIPPER APPROACHES FOR MON
WITH A RETURN SSWLY FLO IN ADVANCE PSBLY ALLOWING FOR SOME WK WAA
OVERUNNING RN. NOTE THESE NEXT 7 DAYS WILL SEE RAPID AND DRAMATIC
CHNGS IN AIR MASSES EVERY 36-48HRS.

GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR THU NGT THRU FRI
NGT...THEN USED GMOS FOR REST OF THE FCST.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM...IFR/MVFR CIGS ARE EXPECTED TO IMPROVE OVERNIGHT AS
SHOWERS COME TO AN END.

LONG TERM /THURSDAY THROUGH SUNDAY/...MAINLY VFR.

&&

.MARINE...
SHORT TERM...GALE WARNING WILL REMAIN IN PLACE TONIGHT AS WINDS
WILL TURN TO THE WEST AND BEGIN TO GUST TO AROUND 40-45KTS. WINDS
SHOULD DIMINISH QUICKLY TOMORROW MORNING...ALTHOUGH THEY WILL
LIKELY STAY ABOVE SMALL CRAFT ADVISORY CRITERIA AS WILL THE SEAS.

LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...WNWLY GUSTY WINDS WILL
CONT THU NGT INTO FRI WITH SCA CRIT WINDS LKLY. WINDS DIMINISH
BRIEFLY LATER FRI AND FRI NGT BUT THEN INCR AGAIN FROM THE NW
SAT BEHIND ANOTHER FAST MOVING COLD FRONT...THOSE GUSTY NWLY WINDS
WILL CONT SAT NGT INTO EARLY SUN BEFORE DIMINISHING AS HIGH PRES
SETTLES OVER THE AREA BY LATE SUN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY FOR
     MEZ007>009-012-013-018>020-023-024.
NH...WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY FOR
     NHZ001>010-013-014.
MARINE...GALE WARNING UNTIL 7 AM EST THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Nov 17, 2:24 PM EST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
224 PM EST WED NOV 17 2010

MEZ007>009-012-013-018>020-023-024-NHZ001>010-013-014-181930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
224 PM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ014-021-022-025>028-181930-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
224 PM EST WED NOV 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-181930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
224 PM EST WED NOV 17 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Maine, 2010Wind Advisories in New Hampshire, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.